Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 101, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 4, 2012, 7:54 PM CDT for 5 counties in Texas. It was in force for 66 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2012, 7:54 PM CDT (00:54 UTC)
- Expired
- May 4, 2012, 9:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Hood County, TX, Johnson County, TX, Parker County, TX, Somervell County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 26 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 7:56 PM CDT | HAIL 1 | Cresson, TX | |
| May 4, 8:22 PM CDT | TSTM WND DMG | Crowley, TX | LARGE TREE LIMBS DOWN IN CROWLEY |
| May 4, 8:28 PM CDT | TSTM WND GST 58 | Cleburne, TX | WITH PEA HAIL |
| May 4, 8:30 PM CDT | TSTM WND DMG | 2 N Annetta, TX | 12 INCH DIAMETER TREE SNAPPED IN HALF |
| May 4, 8:37 PM CDT | TSTM WND GST 60 | Cleburne, TX | |
| May 4, 8:47 PM CDT | TSTM WND GST 60 | Alvarado, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 3:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.9 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2627 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1899 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
342
WUUS54 KFWD 050054
SVRFWD
TXC221-251-367-425-439-050200-
/O.NEW.KFWD.SV.W.0101.120505T0054Z-120505T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
754 PM CDT FRI MAY 4 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOOD COUNTY IN NORTH CENTRAL TEXAS...
JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
SOMERVELL COUNTY IN NORTH CENTRAL TEXAS...
SOUTHERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 900 PM CDT
* AT 755 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ALEDO TO 6 MILES WEST OF GODLEY
TO 4 MILES SOUTHWEST OF GRANBURY...MOVING EAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WHITE SETTLEMENT...GODLEY AND BENBROOK AROUND 810 PM...
WESTWORTH AND RIVER OAKS AROUND 815 PM...
CLEBURNE STATE PARK AND CROWLEY AROUND 820 PM...
FORT WORTH...JOSHUA AND EDGECLIFF AROUND 825 PM...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 32 AND 55...
I-20 BETWEEN MILE MARKERS 406 AND 445...
I-30 BETWEEN MILE MARKERS 1 AND 23...
I-820 BETWEEN MILE MARKERS 1 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3247 9788 3254 9773 3278 9771 3277 9705
3255 9704 3254 9708 3243 9709 3238 9723
3221 9752 3219 9759 3221 9763 3211 9787
3235 9799
TIME...MOT...LOC 0055Z 268DEG 25KT 3269 9758 3247 9758
3239 9778
$$
85/NH4 follow-up statements
817
WWUS54 KFWD 050116
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
816 PM CDT FRI MAY 4 2012
TXC367-050127-
/O.CAN.KFWD.SV.W.0101.000000T0000Z-120505T0200Z/
PARKER TX-
816 PM CDT FRI MAY 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PARKER COUNTY IS
CANCELLED...
LAT...LON 3241 9783 3256 9755 3278 9754 3277 9705
3255 9704 3254 9708 3243 9709 3238 9723
3221 9752 3219 9759 3221 9763 3211 9787
3229 9796
TIME...MOT...LOC 0117Z 268DEG 25KT 3269 9740 3247 9740
3239 9760
$$
TXC221-251-425-439-050200-
/O.CON.KFWD.SV.W.0101.000000T0000Z-120505T0200Z/
HOOD TX-JOHNSON TX-SOMERVELL TX-TARRANT TX-
816 PM CDT FRI MAY 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHERN TARRANT...SOMERVELL...JOHNSON AND SOUTHEASTERN HOOD
COUNTIES...
AT 817 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BENBROOK TO JOSHUA TO 6 MILES
SOUTHWEST OF GODLEY...MOVING EAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
FORT WORTH...JOSHUA...EDGECLIFF AND BURLESON AROUND 825 PM CDT...
EVERMAN AND BRIAROAKS AROUND 830 PM CDT...
RENDON AND FOREST HILL AROUND 835 PM CDT...
KENNEDALE AND CLEBURNE AROUND 840 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3241 9783 3256 9755 3278 9754 3277 9705
3255 9704 3254 9708 3243 9709 3238 9723
3221 9752 3219 9759 3221 9763 3211 9787
3229 9796
TIME...MOT...LOC 0117Z 268DEG 25KT 3269 9740 3247 9740
3239 9760
$$511
WWUS54 KFWD 050134
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
834 PM CDT FRI MAY 4 2012
TXC221-050144-
/O.CAN.KFWD.SV.W.0101.000000T0000Z-120505T0200Z/
HOOD TX-
834 PM CDT FRI MAY 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOOD COUNTY IS
CANCELLED...
LAT...LON 3224 9793 3232 9779 3232 9761 3256 9751
3278 9749 3277 9705 3255 9704 3254 9709
3243 9709 3238 9723 3221 9752 3219 9759
3221 9763 3211 9787
TIME...MOT...LOC 0134Z 268DEG 25KT 3269 9726 3247 9726
3239 9746
$$
TXC251-425-439-050200-
/O.CON.KFWD.SV.W.0101.000000T0000Z-120505T0200Z/
JOHNSON TX-SOMERVELL TX-TARRANT TX-
834 PM CDT FRI MAY 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHERN TARRANT...SOMERVELL AND JOHNSON COUNTIES...
AT 834 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM FOREST HILL TO BRIAROAKS TO 4
MILES SOUTH OF GODLEY...MOVING EAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
KENNEDALE AND CLEBURNE AROUND 840 PM CDT...
DALWORTHINGTON GARDENS AND PANTEGO AROUND 845 PM CDT...
MANSFIELD...KEENE AND ARLINGTON AROUND 850 PM CDT...
ALVARADO AND VENUS AROUND 900 PM CDT...
LAT...LON 3224 9793 3232 9779 3232 9761 3256 9751
3278 9749 3277 9705 3255 9704 3254 9709
3243 9709 3238 9723 3221 9752 3219 9759
3221 9763 3211 9787
TIME...MOT...LOC 0134Z 268DEG 25KT 3269 9726 3247 9726
3239 9746
$$552
WWUS54 KFWD 050146
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
846 PM CDT FRI MAY 4 2012
TXC251-425-439-050200-
/O.CON.KFWD.SV.W.0101.000000T0000Z-120505T0200Z/
JOHNSON TX-SOMERVELL TX-TARRANT TX-
846 PM CDT FRI MAY 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN TARRANT...SOMERVELL AND JOHNSON COUNTIES...
AT 847 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM DALWORTHINGTON GARDENS TO 4 MILES
NORTH OF ALVARADO TO CLEBURNE...MOVING EAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ALVARADO AROUND 855 PM CDT...
VENUS AROUND 900 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3224 9793 3232 9778 3232 9762 3234 9753
3243 9746 3261 9737 3272 9725 3271 9705
3255 9704 3254 9709 3243 9709 3238 9723
3221 9752 3219 9759 3221 9763 3211 9787
TIME...MOT...LOC 0147Z 268DEG 25KT 3269 9715 3247 9715
3239 9735
$$347
WWUS54 KFWD 050201
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
901 PM CDT FRI MAY 4 2012
TXC251-425-439-050211-
/O.EXP.KFWD.SV.W.0101.000000T0000Z-120505T0200Z/
JOHNSON TX-SOMERVELL TX-TARRANT TX-
901 PM CDT FRI MAY 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TARRANT...
SOMERVELL AND JOHNSON COUNTIES EXPIRES AT 900 PM CDT...
AT 900 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.
LAT...LON 3224 9793 3232 9778 3232 9762 3234 9753
3243 9746 3261 9737 3272 9725 3271 9705
3255 9704 3254 9709 3243 9709 3238 9723
3221 9752 3219 9759 3221 9763 3211 9787
TIME...MOT...LOC 0146Z 268DEG 25KT 3269 9716 3247 9716
3239 9736
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 6:48 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, May 4, 6:48 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 648 PM CDT FRI MAY 4 2012 .UPDATE... QUICK UPDATE TO EXTEND SEVERE WATCH ONE ROW OF COUNTIES EAST. OTHERWISE...ONLY COSMETIC CHANGES TO FORECAST. 84 && .AVIATION... /18Z TAFS/ VFR CONDITIONS GENERALLY PREVAIL ACROSS ALL OF NORTH TEXAS WITH SOUTHERLY WINDS AROUND 15KTS. THERE IS A LINE OF ELEVATED THUNDERSTORMS TO THE NORTHWEST OF THE METROPLEX EXTENDING FROM NEAR BRECKENRIDGE UP TO BOWIE. THIS LINE IS NOT EXPECTED TO AFFECT AREA AIRPORTS HOWEVER THERE IS A DISTURBANCE MOVING THROUGH THE SOUTHERN PLAINS WHICH MAY HELP IGNITE MORE THUNDERSTORMS THROUGH THE AFTERNOON. MUCH OF THIS NEW ACTIVITY IS EXPECTED TO BE ALONG THE DRYLINE AND THERE IS SOME UNCERTAINTY AS TO HOW FAR EAST IT WILL GET. FOR NOW...WILL MAINTAIN A VFR FORECAST AND MONITOR CONVECTIVE TRENDS FOR POSSIBLE AMENDMENTS. OTHERWISE...MVFR CIGS ARE EXPECTED TO DEVELOP AND MOVE NORTH OVERNIGHT BUT WILL KEEP THEM CONFINED TO THE WACO AREA FOR THE EARLY MORNING HOURS. DUNN && .PREV UPDATE... .UPDATE... TODAY AND TONIGHT...NO SIGNIFICANT CHANGES TO THE SHORT TERM/CONVECTIVE FORECAST FOR LATE THIS AFTERNOON THROUGH THIS EVENING. PREVIOUS FORECAST UPDATE REGARDING THIS FORECAST REMAINS ATTACHED BELOW. WATCHING LINE OF DEVELOPING SURFACE BASED CUMULUS CLOUDS FROM GATESVILLE NORTH TO STEPHENVILLE AND THEN TO GRAHAM FOR DEVELOPMENT WITHIN THE CWA INITIALLY. WILL CONTINUE TO WATCH FOR DEVELOPMENT FROM THE CUMULUS LINING UP FROM WICHITA FALLS TO ABILENE AS WELL. SATURDAY...TODAYS SHORTWAVE TROUGH IS EXPECTED TO LIFT NORTHEAST OF THE REGION AND SHORTWAVE RIDGING IS EXPECTED TO BUILD INTO PLACE AS IT EXITS. SHORTWAVE RIDGING IS PROGGED TO BE IN PLACE OVER THE CWA TOMORROW AFTERNOON. WITH RIDGING IN PLACE...WENT AHEAD AND REMOVED POPS FROM THE FORECAST AS WEAK FORCING FOR SUBSIDENCE WILL ONLY STRENGTHEN CAPPING OVER THE REGION TOMORROW. THE DRYLINE IS ALSO EXPECTED TO REMAIN WEST OF THE CWA TOMORROW AFTERNOON. SUNDAY...FLOW ALOFT IS EXPECTED TO TRANSITION TO SOUTHWEST AS UPPER RIDGING MOVES EAST OF THE REGION AND A STRONG UPPER TROUGH DIGS SOUTH OVER THE SOUTHWESTERN CONUS. THE LOSS OF UPPER RIDGING ALONE MAKES CONVECTION MORE LIKELY ALONG THE DRYLINE ON SUNDAY...SO WENT AHEAD WITH 20 POPS ACROSS THE NORTHWESTERN CWA FOR SUNDAY AFTERNOON. GUIDANCE ALSO INDICATES THAT A RELATIVELY STRONG COLD FRONT WILL BE DRIVEN SOUTH SUNDAY EVENING AND OVERNIGHT BY THE PASSAGE OF A STRONG NORTHERN STREAM SHORTWAVE TROUGH. THE NAM IS MUCH QUICKER WITH THE PASSAGE OF THE FRONT THAN THE GFS AND ECMWF...HOWEVER WILL CONTINUE THE PREVIOUS FORECAST TIMING OF THE FRONT LATE SUNDAY NIGHT INTO MONDAY MORNING UNTIL OBSERVATIONAL EVIDENCE CAN SUPPORT ONE SOLUTION OVER THE OTHER. AS A RESULT KEPT 30 POPS IN THE FORECAST ACROSS ALL OF NORTH TEXAS SUNDAY NIGHT INTO MONDAY MORNING. MONDAY AND TUESDAY...THE COLD FRONT IS EXPECTED TO SLOW DOWN AND EVENTUALLY BECOME STAGNANT JUST SOUTH OF THE CWA MONDAY NIGHT. WILL MAINTAIN BROAD BRUSHED 20 POPS FOR THE PERIOD FROM WEAK FRONTOGENETIC FORCING ASSOCIATED WITH THE FRONT. ANY THUNDERSTORM ACTIVITY WOULD LIKELY BE ELEVATED IN NATURE AND SHOULD NOT PRESENT ANY WIDESPREAD SEVERE WEATHER THREAT. WEDNESDAY...THE SOUTHWEST CONUS TROUGH IS EXPECTED TO CUT OFF FROM THE FLOW ALOFT AS THE NORTHERN STREAM TROUGH CONTINUES OFF TOWARDS THE GREAT LAKES REGION. THIS SOUTHWEST CONUS TROUGH IS EXPECTED TO INTENSIFY WHILE REMAINING NEARLY STATIONARY DURING THE DAY ON WEDNESDAY. THIS WILL RESULT IN WEAK UPPER RIDGING OVER NORTH TX WHILE THE STALLED OUT FRONT REMAINS WELL SOUTH OF THE CWA. WITH THE LACK OF FORCING FOR ASCENT LEFT THIS PERIOD DRY FOR NOW. THURSDAY AND FRIDAY...THE POWERFUL SOUTHWEST CONUS TROUGH IS EXPECTED TO SLOWLY MOVE EAST OUT OF THE REGION DURING THIS PERIOD. ASSUMING THIS VERIFIES...WOULD EXPECT WIDESPREAD RAIN SHOWER AND THUNDERSTORM ACTIVITY ACROSS NORTH TEXAS. WHILE SOME SEVERE WEATHER IS POSSIBLE...IT REMAINS MUCH TOO EARLY TO DETERMINE WHAT TYPES OF THREATS ARE LIKELY AT THIS TIME. WENT AHEAD WITH WIDESPREAD 20 TO 30 POPS DURING THIS PERIOD AS THE ECMWF AND GFS DEPICT A VERY SIMILAR LARGE SCALE EVOLUTION. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 72 92 74 92 69 / 30 10 10 10 30 WACO, TX 74 93 72 93 70 / 20 10 10 10 30 PARIS, TX 69 90 69 89 71 / 20 10 10 10 20 DENTON, TX 71 94 74 92 69 / 30 10 10 10 30 MCKINNEY, TX 72 92 73 92 70 / 20 10 10 10 30 DALLAS, TX 72 92 74 92 70 / 20 10 10 10 30 TERRELL, TX 70 91 72 91 70 / 20 10 10 10 30 CORSICANA, TX 70 91 72 92 71 / 20 10 10 10 30 TEMPLE, TX 72 93 72 93 70 / 20 10 10 10 30 MINERAL WELLS, TX 70 96 72 94 68 / 30 10 10 20 30 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, May 4, 3:40 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 340 PM CDT FRI MAY 4 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 340 PM CDT FRI MAY 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS EVENING AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS THROUGH LATE EVENING ACROSS MUCH OF NORTH TEXAS. THE BEST CHANCES WILL BE ALONG AND WEST OF INTERSTATE 35. ANY STORMS THAT DEVELOP COULD BE SEVERE WITH VERY LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS SUNDAY EVENING THROUGH TUESDAY. SOME STORMS COULD BE SEVERE SUNDAY EVENING INTO MONDAY. THE SEVERE WEATHER THREAT WILL DIMINISH BY TUESDAY ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED ACROSS PARTS OF NORTH TEXAS THROUGH THE LATE EVENING. DUNN
In the hours before
Local storm report, May 4, 7:18 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CDT FRI MAY 04 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL 4 W WEATHERFORD 32.77N 97.87W
05/04/2012 E1.00 INCH PARKER TX AMATEUR RADIO
50 MPH WINDS ALSOLocal storm report, May 4, 7:22 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
722 PM CDT FRI MAY 04 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND DMG LIPAN 32.52N 98.05W
05/04/2012 HOOD TX AMATEUR RADIO
POWER POLES DOWNED IN LIPANSpecial weather statement, May 4, 7:37 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT FRI MAY 4 2012
TXZ091-050100-
MONTAGUE TX-
737 PM CDT FRI MAY 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN MONTAGUE COUNTY
AT 737 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES NORTHWEST OF NOCONA...MOVING SOUTHEAST
AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE NOCONA AND ST. JO.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3399 9763 3395 9758 3391 9759 3390 9755
3392 9749 3352 9749 3376 9799 3388 9798
3389 9794 3386 9788 3386 9783 3392 9779
3395 9773 3400 9768
TIME...MOT...LOC 0037Z 297DEG 30KT 3391 9796Special weather statement, May 4, 7:41 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 741 PM CDT FRI MAY 4 2012 TXZ117-118-050115- TARRANT TX-PARKER TX- 741 PM CDT FRI MAY 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN PARKER COUNTY SOUTHWESTERN TARRANT COUNTY AT 741 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF WEATHERFORD...MOVING EAST AT 25 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...ANNETTA... BENBROOK...HUDSON OAKS...RIVER OAKS...SANSOM PARK...WEATHERFORD... WESTWORTH...WHITE SETTLEMENT AND WILLOW PARK. PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3277 9781 3281 9739 3255 9741 3256 9781 TIME...MOT...LOC 0041Z 271DEG 21KT 3269 9770
Local storm report, May 4, 7:47 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
747 PM CDT FRI MAY 04 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL MINERAL WELLS 32.80N 98.10W
05/04/2012 E1.50 INCH PALO PINTO TX AMATEUR RADIO
MWL AIRPORTLocal storm report, May 4, 7:49 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
749 PM CDT FRI MAY 04 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL 3 NW MILLSAP 32.78N 98.06W
05/04/2012 E1.75 INCH PARKER TX AMATEUR RADIO
PALO PINTO/PARKER COUNTY LINEThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:09 PM CDT | Tornado Warning | FWD | Hood | 22 min |
| May 4, 7:11 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 38 min |
| May 4, 7:37 PM CDT | Special Weather Statement | FWD | Montague | 23 min |
| May 4, 7:41 PM CDT | Special Weather Statement | FWD | Parker | 34 min |
| May 4, 7:44 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 19 min |
| May 4, 8:00 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 60 min |
| May 4, 8:02 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 55 min |
| May 4, 8:25 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 50 min |
| May 4, 8:33 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Ellis, Hill, Johnson | 57 min |
| May 4, 8:38 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 67 min |
| May 4, 9:02 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Mills | 58 min |
| May 4, 9:04 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 26 min |
| May 4, 9:07 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson | 52 min |
| May 4, 9:12 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 63 min |
| May 4, 9:26 PM CDT | Special Weather Statement | FWD | Johnson | 34 min |
| May 4, 9:32 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 31 min |
| May 4, 9:33 PM CDT | Tornado Warning | FWD | Mills | 27 min |
| May 4, 10:02 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 28 min |
| May 4, 10:04 PM CDT | Special Weather Statement | FWD | Collin, Denton, Grayson | 26 min |
| May 4, 10:20 PM CDT | High Wind Warning | FWD | Ellis, Johnson | 40 min |
| May 4, 10:22 PM CDT | Special Weather Statement | FWD | Rockwall | 23 min |
| May 4, 10:24 PM CDT | Special Weather Statement | FWD | McLennan | 36 min |
| May 4, 10:33 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton | 57 min |
| May 4, 11:14 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Navarro | 38 min |
| May 4, 11:17 PM CDT | Special Weather Statement | FWD | Lamar | 28 min |
| May 5, 12:52 AM CDT | Special Weather Statement | FWD | Bell | 23 min |
| May 5, 12:59 AM CDT | Special Weather Statement | FWD | Henderson, Navarro | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.